Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 12, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 8, 2013, 4:46 AM EST. It took effect at Nov 8, 2013, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2013, 4:46 AM EST (09:46 UTC)
- In effect from
- Nov 8, 2013, 7:00 PM EST
- Expired
- Nov 9, 2013, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
323 WHUS73 KIWX 080946 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 AM EST FRI NOV 8 2013 LMZ043-046-081800- /O.CON.KIWX.SC.Y.0072.000000T0000Z-131108T1500Z/ /O.UPG.KIWX.GL.A.0009.131109T0000Z-131109T1500Z/ /O.NEW.KIWX.GL.W.0012.131109T0000Z-131109T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 446 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: WEST 5 TO 15 KNOTS BACKING SOUTHWEST THIS AFTERNOON...THEN BECOMING SOUTH TO SOUTHWEST TO 30 KNOTS WITH GUSTS TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE THIS MORNING...THEN BUILDING TO 4 TO 8 FEET BY EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
267 WHUS73 KIWX 081541 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EST FRI NOV 8 2013 LMZ043-046-082345- /O.CON.KIWX.GL.W.0012.131109T0000Z-131109T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EST FRI NOV 8 2013 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY. * WINDS: WEST 5 TO 15 KNOTS BACKING SOUTHWEST THIS AFTERNOON... THEN BECOMING SOUTH TO SOUTHWEST TO 30 KNOTS WITH GUSTS TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE THIS MORNING...THEN BUILDING TO 4 TO 8 FEET BY EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
958 WHUS73 KIWX 082145 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 PM EST FRI NOV 8 2013 LMZ043-046-090545- /O.CON.KIWX.GL.W.0012.131109T0000Z-131109T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 PM EST FRI NOV 8 2013 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY. * WINDS: SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS AFTER MIDNIGHT...THEN VEERING SOUTHWEST SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING. * WAVES: 2 TO 4 FEET THIS EVENING BUILDING TO 4 TO 9 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
768 WHUS73 KIWX 090308 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1008 PM EST FRI NOV 8 2013 LMZ043-046-091115- /O.CON.KIWX.GL.W.0012.000000T0000Z-131109T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1008 PM EST FRI NOV 8 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS: SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS AFTER MIDNIGHT...THEN VEERING SOUTHWEST SATURDAY MORNING. FREQUENT GUSTS TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 9 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
375 WHUS73 KIWX 091018 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 518 AM EST SAT NOV 9 2013 LMZ043-046-091830- /O.CON.KIWX.GL.W.0012.000000T0000Z-131109T1500Z/ /O.NEW.KIWX.SC.Y.0073.131109T1500Z-131111T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 518 AM EST SAT NOV 9 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THIS MORNING. WINDS BECOMING NORTHWEST SUNDAY...THEN BACKING SOUTHWEST AND DIMINISH SUNDAY NIGHT AND EARLY MONDAY. * WAVES: GENERALLY 5 TO 10 FEET...SUBSIDING TO 3 TO 5 FEET SUNDAY NIGHT INTO EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
594 WHUS73 KIWX 091514 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1014 AM EST SAT NOV 9 2013 LMZ043-046-092315- /O.EXP.KIWX.GL.W.0012.000000T0000Z-131109T1500Z/ /O.CON.KIWX.SC.Y.0073.000000T0000Z-131111T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1014 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS BECOMING NORTHWEST SUNDAY...THEN BACKING SOUTHWEST AND DIMINISHING SUNDAY NIGHT AND EARLY MONDAY. * WAVES: GENERALLY 5 TO 8 FEET WITH SOME WAVES TO 10 FEET. WAVES SUBSIDING TO 3 TO 5 FEET SUNDAY NIGHT INTO EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 8, 4:17 AM EST, 29 minutes earlier.
Area forecast discussion, Nov 8, 4:17 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST FRI NOV 8 2013
.SYNOPSIS...
ISSUED AT 502 PM EST THU NOV 7 2013
CLEAR TO PARTLY CLOUDY SKIES EARLY THIS MORNING WILL GIVE WAY TO A
MOSTLY SUNNY DAY. DRY WEATHER WILL PREVAIL THROUGH SUNDAY. AFTER A
CHILLY START THIS MORNING... TEMPERATURES WILL REBOUND INTO THE MID
TO UPPER 40S THIS AFTERNOON...AND WARM INTO THE MID TO UPPER 50S
SATURDAY AFTERNOON COURTESY OF BREEZY SOUTH WINDS.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 414 AM EST FRI NOV 8 2013
LL THERMAL TROUGH RAPIDLY BREAKING DOWN EARLY THIS MORNING
COMMENSURATE W/LEADING EDGE OF WAA CURRENT AS SFC RIDGE BEGINS TO
SHIFT INTO THE WRN OH VALLEY. XPC CONT BACKING LL FLW TO SWRLY BY
EVENING...HWVR RESULTING LL THERMAL RIDGING SLW TO DVLP EWD AND
OFFSET BY COLD START. REGARDLESS CONTD WAA THROUGH TONIGHT AND ON
SAT WILL MAKE FOR A MUCH WARMER...ALBEIT WINDY DAY.
VIGOROUS SRLY SFC FLW XPCD TO DVLP TONIGHT INBTWN SFC RIDGE SHIFTING
INTO THE MID ATL AND NRN STREAM CLIPPER SHIFTING RAPIDLY THROUGH THE
NRN LAKES. XPC TEMPS WILL DROP QUICKLY THIS EVENING BFR STEADYING
OUT AS SFC GRADIENT RAMPS SUBSTANTIALLY ESP LT TONIGHT.
&&
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 414 AM EST FRI NOV 8 2013
A DEEP SURFACE LOW WILL MOVE ACROSS LAKE SUPERIOR SATURDAY AND TRACK
SOUTH OF JAMES BAY SATURDAY NIGHT. THE PRESSURE GRADIENT SATURDAY
WILL SUPPORT FAIRLY STRONG WINDS OVER THE FCST AREA WITH SUSTAINED
WINDS OVER 20 MPH WITH GUSTS TOPPING 30 MPH. ISENTROPIC 295K SFC
SHOWS WIDESPREAD DOWNGLIDE OVER THE AREA...SO HAVE CLEARING SKIES
WITH MILD TEMPERATURES SATURDAY. AFTER THAT...MAJOR WEATHER CHANGES
AHEAD AS A ARCTIC COLD FRONT WILL BE MOVING ACROSS THE AREA ABOUT
MONDAY AFTERNOON. THE GFS RUN TO RUN CONSISTENCY HAS IMPROVED WITH
THIS SYSTEM AND IS IN AGREEMENT WITH THE ECMWF INTO TUESDAY EVENING.
THE GFS MEX/MOS WAS CONTINUING TO TREND TEMPS LOWER...WITH THE 00Z
RUN APPEARING ON TRACK. MADE SIGNIFICANT CHANGES TO MANY OF THE
ONGOING GRIDS/FCST MONDAY AFTERNOON THROUGH TUESDAY NIGHT TO LOWER
TEMPERATURES...TO ADJUST TO A SLIGHTLY FASTER SOLUTION...AND TO
MODIFY COVERAGE OF FLURRIES AND LAKE EFFECT SNOW SHOWERS. ARCTIC AIR
WILL HAVE SPREAD ACROSS THE ENTIRE FORECAST AREA BY LATE MONDAY
NIGHT...SO HAVE LOWERED TEMPERATURES SEVERAL DEGREES...MORE IN LINE
WITH THE LATEST MEX. LAKE EFFECT SNOW SHOWERS SHOULD INITIALLY SET
UP TO THE WEST OF LAPORTE AND BERRIEN COUNTIES WITH A NORTH/SOUTH
FETCH. STRONG SUBSIDENCE WEDNESDAY AND BACKING WINDS LIMITING THE
FETCH ACROSS THE LAKE SHOULD INHIBIT LAKE EFFECT SNOW SHOWERS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1247 AM EST FRI NOV 8 2013
VFR CONDS XPCD THROUGH THE PD. BKN AREA OF SCT SHSN ACRS SRN MI
WILL REMAIN NORTH OF THE TERMINALS EARLY THIS MORNING. OTRWS SKIES
WILL CLR TWD DAYBREAK AS RIDGE CNTRD OVR THE CNTRL PLAINS EXPANDS
EWD INTO THE OH VALLEY THIS AFTN. AS THIS TRANSITION OCCURS...SFC WINDS
WILL BACK AND STRENGTHEN TONIGHT AHD OF CLIPPER DIPPING THROUGH
THE NRN LAKES. SFC GUSTS TO AOA 20KTS PSBL LT TONIGHT INTO SAT AM.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR LMZ043-
046.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LMZ043-046.
&&
SYNOPSIS...T
SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 7, 6:26 PM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 626 PM EST THU NOV 7 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-082330- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 626 PM EST THU NOV 7 2013 /526 PM CST THU NOV 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-082330- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 626 PM EST THU NOV 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GALE WATCH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.